RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2006, Volume 12, Number 1, Pages 142–156 (Mi timm139)  

This article is cited in 9 scientific papers (total in 11 papers)

One problem on stable tracking of motion

N. N. Krasovskii, A. N. Kotel'nikova


Abstract: A problem about tracking of a model motion by motion of an object under conditions of uncertainty or conflict [1–7] is considered. Controls are formed in a time-discrete scheme on the basis of step-by-step probabilistic tests.

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2006, 253, suppl. 1, S151–S167

Bibliographic databases:

UDC: 517.977
Received: 10.03.2006

Citation: N. N. Krasovskii, A. N. Kotel'nikova, “One problem on stable tracking of motion”, Dynamical systems: modeling, optimization, and control, Trudy Inst. Mat. i Mekh. UrO RAN, 12, no. 1, 2006, 142–156; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S151–S167

Citation in format AMSBIB
\Bibitem{KraKot06}
\by N.~N.~Krasovskii, A.~N.~Kotel'nikova
\paper One problem on stable tracking of motion
\inbook Dynamical systems: modeling, optimization, and control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2006
\vol 12
\issue 1
\pages 142--156
\mathnet{http://mi.mathnet.ru/timm139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246992}
\zmath{https://zbmath.org/?q=an:1124.93064}
\elib{http://elibrary.ru/item.asp?id=12040724}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2006
\vol 253
\issue , suppl. 1
\pages S151--S167
\crossref{https://doi.org/10.1134/S0081543806050117}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746903171}


Linking options:
  • http://mi.mathnet.ru/eng/timm139
  • http://mi.mathnet.ru/eng/timm/v12/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maksimov V.I., “Reconstruction of controls in exponentially stable linear systems subjected to small perturbations”, Pmm Journal of Applied Mathematics and Mechanics, 71:6 (2007), 851–861  crossref  mathscinet  adsnasa  isi  scopus
    2. V. I. Berdyshev, S. V. Emel'yanov, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, “Nikolai Nikolaevich Krasovskii (on the occasion of his 85th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S1–S14  mathnet  crossref  isi  elib
    3. A. V. Kryazhimskii, Yu. S. Osipov, “On dynamical regularization under random noise”, Proc. Steklov Inst. Math., 271 (2010), 125–137  mathnet  crossref  mathscinet  isi  elib  elib
    4. V. L. Rozenberg, “On the problem of continuous estimation of a disturbance in a stochastic differential equation”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S149–S160  mathnet  crossref  isi  elib
    5. V. L. Rozenberg, “Dynamic reconstruction of disturbances in stochastic differential equations”, Comput. Math. Math. Phys., 51:10 (2011), 1695–1704  mathnet  crossref  mathscinet  isi
    6. Kryazhimskiy A.V., Maksimov V.I., “Resource-saving tracking problem with infinite time horizon”, Differ. Equ., 47:7 (2011), 1004–1013  crossref  mathscinet  zmath  isi  elib  elib  scopus
    7. Maksimov V.I., “The Tracking of the Trajectory of a Dynamical System”, Pmm-J. Appl. Math. Mech., 75:6 (2011), 667–674  crossref  mathscinet  zmath  isi  scopus
    8. V. L. Rozenberg, “On a problem of perturbation restoration in stochastic differential equation”, Autom. Remote Control, 73:3 (2012), 494–507  mathnet  crossref  isi
    9. “Nikolai Nikolaevich Krasovskii (on the occasion of his 90th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 1–21  mathnet  crossref  mathscinet  isi
    10. E. V. Karachanskaya, “A “direct” method to prove the generalized Itô–Venttsel' formula for a generalized stochastic differential equation”, Siberian Adv. Math., 26:1 (2016), 17–29  mathnet  crossref  crossref  mathscinet  elib
    11. Yu. S. Osipov, V. I. Maksimov, “Tracking the solution to a nonlinear distributed differential equation by feedback laws”, Num. Anal. Appl., 11:2 (2018), 158–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:229
    Full text:86
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020